Alert archive / Arkansas / Tornado Warnings in 2010
Tornado Warning 110, NWS Memphis, TN
NWS Memphis, TN issued this tornado warning at Dec 31, 2010, 4:53 PM CST for Lee County, Arkansas. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 31, 2010, 4:53 PM CST (22:53 UTC)
- Expired
- Dec 31, 2010, 5:30 PM CST
- In force
- 37 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
County Lee County, AR
The radar
The Memphis radar (KNQA), 102 km from the middle of the area, began a volume at 22:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 31, 5:05 PM CST | FUNNEL CLOUD | Moro, AR | REPORTED BY A STORM SPOTTER...RELAYED THROUGH THE LEE COUNTY EMERGENCY MANAGER. FUNNEL CLOUD WAS NEAR MORO AND MOVED NORTHEAST TOWARD HOLUBS CROSSING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 31, 3:58 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 10.9 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 874 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 481 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 322 m²/s²
- 0-3 km storm-relative helicity
- 360 m²/s²
- Significant tornado parameter
- 1.8
- Supercell composite
- 8.0
The text
As transmitted, in the capitals the NWS used until 2016.
314
WFUS54 KMEG 312253
TORMEG
ARC077-312345-
/O.NEW.KMEG.TO.W.0110.101231T2253Z-101231T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
453 PM CST FRI DEC 31 2010
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* TORNADO WARNING FOR...
LEE COUNTY IN EASTERN ARKANSAS...
* UNTIL 545 PM CST
* AT 453 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING A TORNADO 11 MILES SOUTHWEST OF
GARRET GROVE...OR NEAR HOLLY GROVE...MOVING NORTHEAST AT 50 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MARIANNA.
THIS WARNING ALSO INCLUDES AREAS NEAR MIDWAY LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.IN ADDITION TO THE TORNADO...THIS STORM WILL PRODUCE QUARTER SIZE
HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS TO 70 MPH.
.THE SAFEST PLACE TO BE DURING A TORNADO IS IN A STORM SHELTER. IF NO
STORM SHELTER IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 3491 9096 3491 9042 3488 9045 3488 9047
3486 9048 3471 9069 3466 9105 3473 9106
3473 9108 3482 9110
TIME...MOT...LOC 2253Z 234DEG 42KT 3470 9110
$$2 follow-up statements
693
WWUS54 KMEG 312310
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
510 PM CST FRI DEC 31 2010
ARC077-312345-
/O.CON.KMEG.TO.W.0110.000000T0000Z-101231T2345Z/
LEE AR-
510 PM CST FRI DEC 31 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CST FOR LEE
COUNTY...
AT 510 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR MORO...OR 12 MILES
WEST OF MARIANNA...MOVING NORTHEAST AT 45 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MARIANNA...
GILL...FOUR FORKS...WESTOR...OAK FOREST...THOMASVILLE...FELTON...
SOUDAN...CODY...RAGGIO...BALL POINT...DANSBY...KOKOMO AND GASSETT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING QUARTER
SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
.TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.
.A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA.
&&
LAT...LON 3491 9096 3491 9057 3490 9051 3474 9071
3470 9099 3473 9108 3482 9110
TIME...MOT...LOC 2310Z 233DEG 40KT 3481 9094
$$549
WWUS54 KMEG 312330
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
530 PM CST FRI DEC 31 2010
ARC077-312340-
/O.CAN.KMEG.TO.W.0110.000000T0000Z-101231T2345Z/
LEE AR-
530 PM CST FRI DEC 31 2010
...THE TORNADO WARNING FOR LEE COUNTY IS CANCELLED...
AT 530 PM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA
...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE TORNADO WARNING IS CANCELLED.
.CONTINUE TO MONITOR WEATHER CONDITIONS AS FUTURE WARNINGS ARE
POSSIBLE FOR YOUR AREA.
.A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA.
LAT...LON 3491 9096 3491 9057 3490 9051 3474 9071
3470 9099 3473 9108 3482 9110
TIME...MOT...LOC 2330Z 233DEG 40KT 3494 9072
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Dec 31, 2:55 PM CST, 1 hour 58 minutes earlier.
Area forecast discussion, Dec 31, 2:55 PM CST, 1 hour 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 255 PM CST FRI DEC 31 2010 .DISCUSSION... .THIS AFTERNOON AND TONIGHT...A COLD FRONT WILL MOVE THROUGH THE MID SOUTH. SPECIAL 18Z UPPER AIR SOUNDINGS FROM JAN AND LIT AS WELL AS MESOSCALE ANALYSIS DEPICT SBCAPE VALUES IN THE 750-1500 J/KG RANGE WITH AN ERODING MID LEVEL CAPPING INVERSION. MID LEVEL FORCING IS THE QUESTION MARK FOR THE SOUTHEAST TWO THIRDS OF THE REGION. A VORTICITY MAXIMA ACROSS FAR SE TX WAS RESPONSIBLE FOR CONVECTION ACROSS SOUTHERN LA. SOME OF THIS ACTIVITY MAY SPREAD INTO NORTHERN MS THIS EVENING. WILL HAVE TO WAIT AND SEE HOW THE THE REST OF THE EVENT UNFOLDS. .NEW YEARS DAY THROUGH TUESDAY...EXCEPT FOR A RESIDUAL CHANCE OF RAIN SHOWERS NEAR THE TN RIVER AND AL BORDER NEW YEARS DAY MORNING...IT WILL BE DRY WITH SLOWLY WARMING TEMPERATURES DURING THIS TIME FRAME. THE H5 FLOW BECOMES ZONAL BY MONDAY. .WEDNESDAY THROUGH FRIDAY...THE 12Z GFS AND ECMWF DIVERGE ON THEIR SOLUTIONS IN THE DAY 5-7 TIME PERIOD. THE GFS PERSISTS WITH THE H5 ZONAL FLOW...WHILE THE ECMWF ROTATES A STRONG UPPER TROUGH THROUGH THE REGION. WILL KEEP THE CURRENT FORECAST OF LOW POPS WEDNESDAY NIGHT THROUGH THURSDAY NIGHT. OKULSKI && AVIATION... 18Z TAF CYCLE LOW LEVEL STRATUS WILL BECOME BROKEN AND LIFT BEHIND GRAVITY WAVE MOVING EAST ACROSS MISSISSIPPI RIVER CURRENTLY. MVFR CEILINGS WILL DEVELOP BEHIND THIS FEATURE WITH MAINLY LOWER MVFR CEILINGS AHEAD OF IT. LINE OF BROKEN STRONG TO SEVERE STORMS WILL IMPACT TAF SITES FROM WEST TO EAST THIS AFTERNOON AND EVENING. PLAN TO CARRY TEMPO FOR +TSRA AND IFR CEILINGS/VISBYS WITH CONVECTIVE ACTIVITY. SKIES SHOULD IMPROVE TO VFR POST FRONTAL LATER TONIGHT WITH SKIES EVENTUALLY CLEARING BY NEW YEARS DAY MORNING. WINDS WILL REMAIN STRONG AND GUSTY FROM THE SOUTH PREFRONTAL AND SWITCH TO NORTHWEST POST FRONTAL WITH DIMINISHING SPEEDS. JLH && .PRELIMINARY POINT TEMPS/POPS... MEM 45 51 28 45 / 60 10 0 0 MKL 44 51 24 44 / 80 10 0 0 JBR 38 46 24 41 / 30 10 0 0 TUP 47 54 29 50 / 100 30 0 0 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Dec 31, 2:53 PM CST, 2 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 253 PM CST FRI DEC 31 2010 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-012300- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 253 PM CST FRI DEC 31 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE WEATHER THROUGH THIS EVENING ACROSS MOST OF THE MID SOUTH. DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES CONTINUE TO BE THE HAZARDS. PLEASE REFER TO CURRENT WATCH AND WARNING STATEMENTS FOR THE LATEST INFORMATION. .DAYS TWO THROUGH SEVEN...NEW YEARS DAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL CONTINUE TO BE NEEDED THROUGH THIS EVENING. OKULSKI
In the hours before
Special weather statement, Dec 31, 11:20 AM CST, 5 hours 33 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED NATIONAL WEATHER SERVICE MEMPHIS TN 1120 AM CST FRI DEC 31 2010 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-010245- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- INCLUDING THE CITIES OF...ABERDEEN...AMORY...BARTLETT... BATESVILLE...BLYTHEVILLE...BOLIVAR...BOONEVILLE... CARUTHERSVILLE...CLARKSDALE...COLLIERVILLE...CORINTH... COVINGTON...DRESDEN...DYERSBURG...FORREST CITY...GERMANTOWN... HARRISBURG...HELENA...HUMBOLDT...HUNTINGDON...IUKA...JACKSON... JONESBORO...KENNETT...LEXINGTON...MARTIN...MEMPHIS...MILAN... MILLINGTON...NEW ALBANY...OLIVE BRANCH...OXFORD...PARAGOULD... PARIS...SAVANNAH...SOMERVILLE...SOUTHAVEN...TUNICA...TUPELO... UNION CITY...WALNUT RIDGE...WEST MEMPHIS...WYNNE 1120 AM CST FRI DEC 31 2010 ...SEVERE WEATHER LIKELY LATER TODAY ACROSS PORTIONS OF THE MID SOUTH... A STRONG STORM SYSTEM MOVING INTO THE AREA TODAY WILL SET THE STAGE FOR A SEVERE WEATHER EVENT ACROSS PORTIONS OF THE AREA. A WARM FRONT POSITIONED ACROSS CENTRAL ARKANSAS INTO NORTH CENTRAL MISSISSIPPI THIS MORNING WILL LIFT NORTHEAST TODAY. THE AIRMASS TO THE SOUTH OF THIS FRONT HAS BECOME WARM...HUMID...AND UNSTABLE. THIS UNSTABLE AIRMASS IS EXPECTED TO OVERSPREAD THE WESTERN HALF OF THE MID SOUTH BY EARLY AFTERNOON PRIOR TO THE PASSAGE OF A STRONG COLD FRONT. THE INCREASED INSTABILITY COMBINED WITH STRONG ATMOSPHERIC WINDS WILL SET THE STAGE FOR SEVERE WEATHER ACROSS AREAS ALONG AND SOUTH OF THE WARM FRONT AND AHEAD OF THE COLD FRONT. THE GREATEST SEVERE WEATHER RISK WILL EXIST ALONG AND WEST OF LINE FROM MARTIN TENNESSEE TO SOMERVILLE TENNESSEE TO BATESVILLE MISSISSIPPI. IN THESE LOCATIONS...SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP BY EARLY THIS AFTERNOON AND MOVE QUICKLY EAST THROUGH THE EARLY EVENING HOURS. ANY SEVERE STORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING DAMAGING WINDS AND A FEW TORNADOES. THERE WILL BE A SECONDARY THREAT FOR LARGE HAIL. THE BEST TIMING FOR SEVERE WEATHER ACROSS THESE LOCATIONS WILL BE BETWEEN NOON AND 8 PM CST. FURTHER EAST...INCLUDING THE REMAINDER OF NORTHWEST TENNESSEE...THE TENNESSEE RIVER VALLEY OF WEST TENNESSEE...AND NORTHEAST MISSISSIPPI...THE OVERALL THREAT FOR SEVERE WEATHER WILL BE LOWER. THERE IS STILL SOME UNCERTAINTY WITH RESPECT TO HOW FAR EAST THE UNSTABLE AIRMASS WILL SPREAD. IN ADDITION...THE LOSS OF DAYTIME HEATING THROUGH THE EVENING HOURS SHOULD LIMIT OVERALL INSTABILITY. THE SEVERE THREAT IS MORE CONDITIONAL HERE...BUT IF IT DOES OCCUR EXPECT THE PRIMARY SEVERE WEATHER THREAT TO BE DAMAGING WINDS WITH A SECONDARY THREAT OF ISOLATED TORNADOES. THE BEST TIMING FOR POTENTIAL SEVERE WEATHER ACROSS THESE AREAS WILL BE BETWEEN 4 PM CST AND MIDNIGHT. HEAVY RAINFALL AND LOCALIZED FLASH FLOODING MAY OCCUR ACROSS EASTERN PORTIONS OF THE FORECAST AREA TONIGHT AS THE COLD FRONT SLOWS ITS EASTWARD PROGRESSION. RESIDENTS ACROSS THE MID SOUTH ARE URGED TO REMAIN UPDATED WITH THE LATEST FORECAST INFORMATION AND PLAN NOW FOR THE POTENTIAL OF SEVERE WEATHER THIS AFTERNOON AND EVENING. THE LATEST SEVERE WEATHER DETAILS AND GRAPHICS CAN BE FOUND IN THE GRAPHICAST SECTION ON THE MEMPHIS NATIONAL WEATHER SERVICE WEBSITE. BE PREPARED TO SEEK SAFE SHELTER IN THE EVENT SEVERE WEATHER WARNINGS ARE ISSUED AND SEVERE WEATHER BECOMES IMMINENT. JLH
Local storm report, Dec 31, 2:40 PM CST, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
240 PM CST FRI DEC 31 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM HAIL 5 N WALNUT RIDGE 36.15N 90.96W
12/31/2010 E0.75 INCH LAWRENCE AR LAW ENFORCEMENT
PENNY SIZE HAIL REPORTED ON HIGHWAY 67 ALONG THE LAWRENCE
AND RANDOLPH COUNTY LINES.
&&
RRHSpecial weather statement, Dec 31, 2:52 PM CST, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
252 PM CST FRI DEC 31 2010
ARZ026-027-035-312130-
CROSS AR-CRAIGHEAD AR-POINSETT AR-
252 PM CST FRI DEC 31 2010
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 330 PM CST FOR...
WESTERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS...
NORTHWESTERN CROSS COUNTY IN EASTERN ARKANSAS...
WESTERN POINSETT COUNTY IN EASTERN ARKANSAS...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 4 MILES WEST OF HICKORY RIDGE AT 252 PM
CST...MOVING NORTHEAST AT 45 MPH.
PEOPLE IN CRAIGHEAD...CROSS AND POINSETT COUNTIES...INCLUDING
LOCATIONS NEAR BONO...HARRISBURG AND JONESBORO...SHOULD MONITOR THIS
STORM CLOSELY.
.A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY AREA.
&&
LAT...LON 3589 9103 3588 9088 3598 9084 3597 9057
3539 9069 3531 9105
TIME...MOT...LOC 2052Z 230DEG 38KT 3543 9104Special weather statement, Dec 31, 3:28 PM CST, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
328 PM CST FRI DEC 31 2010
ARZ009-018-026-MOZ113-312215-
CRAIGHEAD AR-CLAY AR-GREENE AR-DUNKLIN MO-
328 PM CST FRI DEC 31 2010
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 415 PM CST FOR...
SOUTHEASTERN CLAY COUNTY IN EASTERN ARKANSAS...
EASTERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS...
EASTERN GREENE COUNTY IN EASTERN ARKANSAS...
SOUTHWESTERN DUNKLIN COUNTY IN SOUTHEAST MISSOURI...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 6 MILES NORTH OF JONESBORO AT 328 PM CST...
MOVING NORTHEAST AT 45 MPH.
PEOPLE IN CLAY...CRAIGHEAD...DUNKLIN AND GREENE COUNTIES...INCLUDING
LOCATIONS NEAR BAY...BROOKLAND...CROWLEYS RIDGE STATE PARK...
JONESBORO...LAKE CITY...MARMADUKE...MONETTE...PARAGOULD AND SENATH...
SHOULD MONITOR THIS STORM CLOSELY.
.A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY AREA.
&&
LAT...LON 3626 9007 3599 9019 3599 9029 3593 9029
3571 9038 3571 9086 3626 9052
TIME...MOT...LOC 2128Z 223DEG 38KT 3593 9066Special weather statement, Dec 31, 3:41 PM CST, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
341 PM CST FRI DEC 31 2010
ARZ009-MOZ113-312230-
CLAY AR-DUNKLIN MO-
341 PM CST FRI DEC 31 2010
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 430 PM CST FOR...
EASTERN CLAY COUNTY IN EASTERN ARKANSAS...
NORTHEASTERN DUNKLIN COUNTY IN SOUTHEAST MISSOURI...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED OVER RECTOR AT 341 PM CST...MOVING NORTHEAST
AT 45 MPH.
PEOPLE IN CLAY AND DUNKLIN COUNTIES...INCLUDING LOCATIONS NEAR
CAMPBELL...CHALK BLUFF NATURAL AREA...MALDEN...PIGGOTT AND RECTOR...
SHOULD MONITOR THIS STORM CLOSELY.
.A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY AREA.
&&
LAT...LON 3659 8996 3656 8994 3653 8996 3649 8995
3640 8997 3626 8996 3626 9031 3626 9037
3663 9014 3663 8996
TIME...MOT...LOC 2141Z 231DEG 40KT 3628 9027Special weather statement, Dec 31, 4:17 PM CST, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 417 PM CST FRI DEC 31 2010 ARZ009-018-026-028-MOZ113-312300- CRAIGHEAD AR-MISSISSIPPI AR-CLAY AR-GREENE AR-DUNKLIN MO- 417 PM CST FRI DEC 31 2010 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 500 PM CST FOR... SOUTHEASTERN CLAY COUNTY IN EASTERN ARKANSAS... EASTERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS... EASTERN GREENE COUNTY IN EASTERN ARKANSAS... NORTHWESTERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS... SOUTHERN DUNKLIN COUNTY IN SOUTHEAST MISSOURI... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED 7 MILES NORTH OF MONETTE AT 417 PM CST... MOVING NORTHEAST AT 45 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN CLAY...CRAIGHEAD...DUNKLIN...GREENE AND MISSISSIPPI COUNTIES...INCLUDING LOCATIONS NEAR BROOKLAND...CARAWAY...KENNETT... LAKE CITY...LEACHVILLE...MARMADUKE...MONETTE AND SENATH...SHOULD MONITOR THIS STORM CLOSELY. .A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY AREA. && LAT...LON 3571 9032 3581 9065 3626 9034 3627 8996 TIME...MOT...LOC 2217Z 219DEG 37KT 3600 9037
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 31, 12:16 PM CST | Severe Thunderstorm Warning | MEG | Lawrence, Randolph | 59 min |
| Dec 31, 12:56 PM CST | Severe Thunderstorm Warning | MEG | Lawrence | 64 min |
| Dec 31, 1:09 PM CST | Severe Thunderstorm Warning | MEG | Lawrence, Randolph | 51 min |
| Dec 31, 1:39 PM CST | Severe Thunderstorm Warning | MEG | Clay, Greene, Lawrence, Randolph | 66 min |
| Dec 31, 2:02 PM CST | Severe Thunderstorm Warning | MEG | Craighead, Poinsett | 41 min |
| Dec 31, 2:38 PM CST | Severe Thunderstorm Warning | MEG | Clay, Greene | 52 min |
| Dec 31, 2:52 PM CST | Special Weather Statement | MEG | Craighead, Poinsett | 38 min |
| Dec 31, 3:05 PM CST | Severe Thunderstorm Warning | MEG | Clay | 40 min |
| Dec 31, 3:28 PM CST | Special Weather Statement | MEG | Craighead, Greene | 47 min |
| Dec 31, 3:41 PM CST | Special Weather Statement | MEG | Clay | 49 min |
| Dec 31, 4:17 PM CST | Special Weather Statement | MEG | Craighead | 43 min |
| Dec 31, 4:26 PM CST | Severe Thunderstorm Warning | MEG | Clay | 49 min |
| Dec 31, 5:01 PM CST | Special Weather Statement | MEG | Crittenden, Mississippi, St. Francis | 44 min |
| Dec 31, 5:12 PM CST | Severe Thunderstorm Warning | MEG | Crittenden, Cross, Poinsett, St. Francis | 48 min |
| Dec 31, 5:21 PM CST | Severe Thunderstorm Warning | MEG | Crittenden, Lee, St. Francis | 39 min |
| Dec 31, 5:42 PM CST | Flash Flood Warning | MEG | Crittenden, Cross, Lee, St. Francis | 2 hr |
| Dec 31, 5:59 PM CST | Special Weather Statement | MEG | Lee | 46 min |
Nearby
Tornado Warnings in Arkansas, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.